# SDR CALA2015012793025

- Difficulty date: January 24, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 97,495 hours, 11,582 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE SKIN AT WASTE SYS, OVERBOARD VENT BS 2090 STRINGER 35 - 36R, FOUND CORRODED.  FUSELAGE SKIN REPAIRED IAW SRM 53-60-01 REPAIR 5 FIG 201 DETAIL 2 PAGE 202 REV 91.
